Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 155, NWS Norman, OK
NWS Norman, OK issued this severe thunderstorm warning at May 11, 2011, 3:34 PM CDT for 7 counties in Oklahoma. It was in force for 71 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 11, 2011, 3:34 PM CDT (20:34 UTC)
- Expired
- May 11, 2011, 4:45 PM CDT
- In force
- 71 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
Counties Cleveland County, OK, Lincoln County, OK, Logan County, OK, Oklahoma County, OK, Payne County, OK, Pottawatomie County, OK, Seminole County, OK
The radar
The Norman radar (KTLX), 29 km from the middle of the area, began a volume at 20:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 11, 3:40 PM CDT | TSTM WND GST 60 | Edmond, OK | |
| May 11, 4:20 PM CDT | TSTM WND DMG | 6 N Carney, OK | PLASTIC GUTTERING WAS BLOWN OFF OF A HOUSE. LARGE TREE BRANCHES WERE ALSO BLOWN DOWN. THE WINDS WERE ESTIMATED AT 60 MPH. |
| May 11, 4:20 PM CDT | TSTM WND DMG | Cushing, OK | SHINGLES WERE BLOWN OFF OF ROOFTOPS. CARPORTS WERE DAMAGED. SEVERAL TREES WERE BLOWN DOWN...ALONG WITH NUMEROUS TREE BRANCHES. FOUR POWER POLES WERE BLOWN DOWN. THE WORST OF THE DAMAGE OCCURRED OVER THE NORTHERN PART OF THE CITY. A WIND GUST AT THE EOC WAS MEA |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 6 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 11, 1:16 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 12:00Z, 8.6 hours before the alert went out and 43 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1845 J/kg
- Mixed-layer CIN
- -120 J/kg
- Mixed-layer LCL
- 652 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- 117 m²/s²
- 0-3 km storm-relative helicity
- 249 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
648
WUUS54 KOUN 112034
SVROUN
OKC027-081-083-109-119-125-133-112145-
/O.NEW.KOUN.SV.W.0155.110511T2034Z-110511T2145Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
334 PM CDT WED MAY 11 2011
THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN CLEVELAND COUNTY IN CENTRAL OKLAHOMA...
LINCOLN COUNTY IN CENTRAL OKLAHOMA...
SOUTHEASTERN LOGAN COUNTY IN CENTRAL OKLAHOMA...
OKLAHOMA COUNTY IN CENTRAL OKLAHOMA...
SOUTHERN PAYNE COUNTY IN CENTRAL OKLAHOMA...
NORTHERN POTTAWATOMIE COUNTY IN CENTRAL OKLAHOMA...
NORTHWESTERN SEMINOLE COUNTY IN EAST CENTRAL OKLAHOMA...
* UNTIL 445 PM CDT
* AT 334 PM CDT...NATIONAL WEATHER SERVICE RADAR INDICATED SEVERE
THUNDERSTORMS ALONG A LINE EXTENDING FROM CENTRAL EDMOND TO EASTERN
OKLAHOMA CITY TO EXTREME SOUTHERN OKLAHOMA CITY...MOVING NORTHEAST
AT 40 MPH.
HAZARDS IN THE WARNING INCLUDE...
HAIL UP TO THE SIZE OF QUARTERS...
WIND GUSTS TO 60 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
* LOCATIONS IN THE WARNING INCLUDE DEL CITY...EASTERN OKLAHOMA
CITY...EDMOND...GUTHRIE...MIDWEST CITY...MOORE AND NORTHEASTERN
NORMAN.
THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 115 AND 165.
THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 147 AND 204.
THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 119 AND 182.
LAT...LON 3528 9754 3546 9758 3572 9761 3596 9744
3608 9661 3538 9661
TIME...MOT...LOC 2034Z 240DEG 36KT 3569 9743 3554 9728
3532 9731
$$
BURKE4 follow-up statements
840
WWUS54 KOUN 112058
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
358 PM CDT WED MAY 11 2011
OKC027-081-083-109-119-125-133-112145-
/O.CON.KOUN.SV.W.0155.000000T0000Z-110511T2145Z/
LINCOLN OK-LOGAN OK-OKLAHOMA OK-POTTAWATOMIE OK-SEMINOLE OK-PAYNE OK-
CLEVELAND OK-
358 PM CDT WED MAY 11 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM CDT
FOR NORTHEASTERN CLEVELAND...SOUTHERN PAYNE...NORTHWESTERN
SEMINOLE...NORTHERN POTTAWATOMIE...EASTERN OKLAHOMA...SOUTHEASTERN
LOGAN AND LINCOLN COUNTIES...
AT 357 PM CDT...NATIONAL WEATHER SERVICE RADAR DETECTED SEVERE
THUNDERSTORMS ALONG A LINE EXTENDING FROM 4 MILES SOUTH OF MERIDIAN
TO WELLSTON TO 5 MILES EAST OF STELLA...MOVING NORTHEAST AT 40 MPH.
HAZARDS IN THE WARNING INCLUDE...
HAIL UP TO THE SIZE OF QUARTERS...
DAMAGING WIND GUSTS TO 65 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
THESE STORMS WILL QUICKLY APPROACH LANGSTON...PERKINS...
CHANDLER...SHAWNEE...AND CENTERVIEW...AND SURROUNDING CITIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PARTICULARLY DAMAGING WINDS ARE EXPECTED. MOBILE HOMES AND HIGH
PROFILE VEHICLES ARE ESPECIALLY SUSCEPTIBLE TO HIGH WINDS AND MAY BE
OVERTURNED. MOVE TO A STURDY BUILDING AND STAY AWAY FROM WINDOWS.
&&
LAT...LON 3530 9733 3544 9753 3561 9746 3581 9755
3596 9744 3608 9661 3538 9661
TIME...MOT...LOC 2057Z 240DEG 36KT 3581 9723 3571 9701
3535 9708
$$
BURKE647
WWUS54 KOUN 112117
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
417 PM CDT WED MAY 11 2011
OKC027-109-112127-
/O.CAN.KOUN.SV.W.0155.000000T0000Z-110511T2145Z/
OKLAHOMA OK-CLEVELAND OK-
417 PM CDT WED MAY 11 2011
...THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED FOR
NORTHEASTERN CLEVELAND AND EASTERN OKLAHOMA COUNTIES...
LAT...LON 3532 9714 3572 9714 3581 9726 3584 9753
3596 9744 3608 9662 3607 9661 3538 9661
TIME...MOT...LOC 2117Z 240DEG 36KT 3597 9725 3590 9680
3544 9686
$$
OKC081-083-119-125-133-112145-
/O.CON.KOUN.SV.W.0155.000000T0000Z-110511T2145Z/
LINCOLN OK-LOGAN OK-POTTAWATOMIE OK-SEMINOLE OK-PAYNE OK-
417 PM CDT WED MAY 11 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM CDT
FOR SOUTHERN PAYNE...NORTHWESTERN SEMINOLE...NORTHERN POTTAWATOMIE...
SOUTHEASTERN LOGAN AND LINCOLN COUNTIES...
AT 417 PM CDT...NATIONAL WEATHER SERVICE RADAR DETECTED SEVERE
THUNDERSTORMS ALONG A LINE EXTENDING FROM COYLE TO 3 MILES EAST OF
AGRA TO 3 MILES NORTHWEST OF JOHNSON...MOVING NORTHEAST AT 40 MPH.
HAZARDS IN THE WARNING INCLUDE...
HAIL UP TO THE SIZE OF QUARTERS...
DAMAGING WIND GUSTS TO 65 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DAMAGING WINDS ARE EXPECTED. MOBILE HOMES AND HIGH PROFILE VEHICLES
ARE ESPECIALLY SUSCEPTIBLE TO HIGH WINDS AND MAY BE OVERTURNED. MOVE
TO A STURDY BUILDING AND STAY AWAY FROM WINDOWS.
&&
LAT...LON 3532 9714 3572 9714 3581 9726 3584 9753
3596 9744 3608 9662 3607 9661 3538 9661
TIME...MOT...LOC 2117Z 240DEG 36KT 3597 9725 3590 9680
3544 9686
$$
BURKE659 WWUS54 KOUN 112139 SVSOUN SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 439 PM CDT WED MAY 11 2011 OKC083-125-133-112148- /O.CAN.KOUN.SV.W.0155.000000T0000Z-110511T2145Z/ LOGAN OK-POTTAWATOMIE OK-SEMINOLE OK- 439 PM CDT WED MAY 11 2011 ...THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED FOR NORTHWESTERN SEMINOLE...NORTHERN POTTAWATOMIE AND SOUTHEASTERN LOGAN COUNTIES... THE SEVERE STORMS HAVE MOVED NORTHEAST OUT OF LOGAN... POTTAWATOMIE AND SEMINOLE COUNTIES. HOWEVER... THUNDERSTORMS WITH GUSTY WINDS WILL PERSIST THIS AFTERNOON. LAT...LON 3552 9662 3601 9710 3608 9662 3607 9661 TIME...MOT...LOC 2138Z 229DEG 40KT 3607 9673 3573 9660 $$ OKC081-119-112145- /O.CON.KOUN.SV.W.0155.000000T0000Z-110511T2145Z/ LINCOLN OK-PAYNE OK- 439 PM CDT WED MAY 11 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM CDT FOR SOUTHEASTERN PAYNE AND NORTHEASTERN LINCOLN COUNTIES... AT 438 PM CDT...NATIONAL WEATHER SERVICE RADAR DETECTED SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM 4 MILES NORTH OF CUSHING TO 4 MILES SOUTH OF STROUD...MOVING NORTHEAST AT 45 MPH. HAZARDS IN THE WARNING INCLUDE... HAIL UP TO THE SIZE OF QUARTERS... WIND GUSTS TO 60 MPH... MINOR FLOODING IN AREAS OF POOR DRAINAGE... * LOCATIONS IN THE WARNING INCLUDE AGRA...AVERY...CUSHING... DAVENPORT...KENDRICK...PARKLAND...PERKINS...RIPLEY AND STROUD. LAT...LON 3552 9662 3601 9710 3608 9662 3607 9661 TIME...MOT...LOC 2138Z 229DEG 40KT 3607 9673 3573 9660 $$ ..SPEG.
808 WWUS54 KOUN 112148 SVSOUN SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 448 PM CDT WED MAY 11 2011 OKC081-119-112158- /O.EXP.KOUN.SV.W.0155.000000T0000Z-110511T2145Z/ LINCOLN OK-PAYNE OK- 448 PM CDT WED MAY 11 2011 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN PAYNE AND NORTHEASTERN LINCOLN COUNTIES HAS EXPIRED... THE STORMS HAVE MOVED NORTHEAST OUT OF THE AREA. HOWEVER THUNDERSTORMS WITH GUSTY WINDS OF 30 TO 40 MPH WILL STILL BE POSSIBLE. LAT...LON 3552 9662 3601 9710 3608 9662 3607 9661 TIME...MOT...LOC 2139Z 229DEG 40KT 3608 9672 3574 9659 $$ ..SPEG.
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 11, 2:11 PM CDT, 1 hour 23 minutes earlier.
Area forecast discussion, May 11, 2:11 PM CDT, 1 hour 23 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORMAN OK 211 PM CDT WED MAY 11 2011 .DISCUSSION... WITH ONGOING CONVECTION FOCUS WAS PRIMARILY ON TONIGHT AND THURSDAY FORECAST. THUNDERSTORMS WILL CONTINUE TO DEVELOP AND SHIFT EAST ACROSS THE FA THE REST OF THIS AFTERNOON AND THIS EVENING. SOME OF THESE STORMS COULD BE SEVERE. STORMS WILL DECREASE LATER THIS EVENING AND OVERNIGHT. MEANWHILE... PACIFIC COLD FRONT/DRYLINE WILL MOVE INTO WESTERN PORTIONS OF FA BY EARLY THIS EVENING. THIS BOUNDARY IS EXPECTED TO STALL THERE UNTIL LATER TONIGHT/EARLY THURSDAY MORNING WHEN IT BEGINS TO MOVE EAST BUT NOT COMPLETELY THROUGH THE FA. UPPER LOW WILL ALSO BEGIN TO MOVE INTO THE CENTRAL PLAINS TONIGHT INTO THURSDAY... WITH A COLD FRONT MOVING ACROSS THE REGION THURSDAY AFTERNOON AND NIGHT. MOISTURE WILL REMAIN IN PORTIONS OF THE FA UNTIL THIS STRONGER COLD FRONT MOVES ACROSS THE REGION. WITH THIS MOISTURE REMAINING IN THE AREA AND THE UPPER STORM SYSTEM OVER THE REGION... SHOWERS AND THUNDERSTORMS WILL REMAIN POSSIBLE THURSDAY. SOME OF THESE STORMS MAY ALSO BECOME SEVERE. WRAP AROUND PRECIPITATION WILL REMAIN POSSIBLE ACROSS NORTHERN PORTIONS OF THE FA THU NIGHT/FRIDAY. COOLER AIR WILL MOVE INTO THE REGION BEHIND THE COLD FRONT. MODELS SHOW NORTHERLY SFC WINDS CONTINUING THE REST OF THE WEEK INTO THE WEEKEND WITH TEMPERATURES EXPECTED TO BE BELOW SEASONAL NORMS THROUGHOUT THAT TIME PERIOD. && .PRELIMINARY POINT TEMPS/POPS... OKLAHOMA CITY OK 62 83 52 68 / 30 10 20 10 HOBART OK 54 82 50 71 / 10 10 10 10 WICHITA FALLS TX 59 90 54 76 / 30 10 10 0 GAGE OK 49 74 46 69 / 10 10 10 10 PONCA CITY OK 59 80 50 66 / 40 20 30 20 DURANT OK 67 87 58 73 / 60 20 30 10 && .OUN WATCHES/WARNINGS/ADVISORIES... OK...NONE. TX...RED FLAG WARNING UNTIL 7 PM CDT THIS EVENING FOR TXZ083-084-087. && 25/06
Hazardous weather outlook, May 11, 11:54 AM CDT, 3 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
1154 AM CDT WED MAY 11 2011
OKZ004>048-050>052-TXZ083>090-121000-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1154 AM CDT WED MAY 11 2011
THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.
.DAY ONE...THIS AFTERNOON AND TONIGHT...
THUNDERSTORM OUTLOOK...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS ALL OF CENTRAL
AND WESTERN OKLAHOMA AND ADJACENT PARTS OF NORTH TEXAS THROUGH
TONIGHT.
LOCATION...
ALL OF CENTRAL AND WESTERN OKLAHOMA AND ADJACENT PARTS OF NORTH
TEXAS.
TIMING...
THE MOST LIKELY TIME FOR SEVERE STORMS WILL BE THROUGH MIDNIGHT.
IMPACTS...
DAMAGING HAIL...WITH HAIL SIZES UP TO THE SIZE OF GOLFBALLS.
DAMAGING WIND GUSTS TO 70 MPH.
RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
RISK AREA SHOULD PLAN FOR SEVERE WEATHER OPERATIONS THIS AFTERNOON
AND EVENING.
DISCUSSION...
A LARGE AREA OF RAIN AND THUNDERSTORMS WILL CONTINUE TO DEVELOP AND
MOVE EAST THIS AFTERNOON ACROSS PARTS OF OKLAHOMA AND NORTH TEXAS.
THIS ACTIVITY MAY BECOME SEVERE AS IT MOVES INTO AN AREA OF
INCREASING INSTABILITY. SOME OF THESE THUNDERSTORMS COULD BECOME
SEVERE PRODUCING LARGE HAIL AND STRONG WINDS.
AN UPPER STORM OVER NEW MEXICO AND SOUTHERN COLORADO WILL SLOWLY
MOVE EAST WHILE A DISTURBANCE CONTINUES TO ROTATE AROUND THE UPPER
LOW. THIS FEATURE IS EXPECTED TO MOVE A PACIFIC COLD FRONT/DRYLINE
INTO WESTERN OKLAHOMA. THE ATMOSPHERE NEAR THE EXPECTED POSITION OF
THE BOUNDARY THIS AFTERNOON HAS BEEN DISTURBED BY THE CONVECTION
FROM EARLY THIS MORNING. HOWEVER... CONDITIONS MAY BE ABLE TO
RECOVER WITH MODERATE TO STRONG INSTABILITY DEVELOPING. IF STORMS DO
DEVELOP IN THIS AREA... THEY COULD BECOME SEVERE PRODUCING VERY
LARGE HAIL AND STRONG WIND GUSTS.
PROBABILITY TABLE...
VALID THROUGH 700 AM CDT THURSDAY MAY 12.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...80 PERCENT.
OTHER HAZARDOUS WEATHER...
GUSTY SOUTHWEST WINDS AND DRY AIR BEHIND THE DRYLINE THIS AFTERNOON
COULD PRODUCE EXTREME WILDFIRE DANGERS OVER PARTS OF WESTERN NORTH
TEXAS. REFER TO THE RED FLAG WARNING FOR DETAILS.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...
THUNDERSTORM OUTLOOK...
STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE DURING THE DAY
THURSDAY ACROSS EAST OF INTERSTATE 35. A SLIGHT CHANCE OF
THUNDERSTORMS WILL LINGER INTO THURSDAY NIGHT AND EARLY FRIDAY...BUT
SEVERE WEATHER CHANCES WILL BE VERY LOW.
OTHER HAZARDOUS WEATHER...
NONE.
THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED BY 5 AM
THURSDAY.
MAXWELLIn the hours before
Special weather statement, May 11, 2:51 PM CDT, 43 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 251 PM CDT WED MAY 11 2011 OKZ023-027-112015- CADDO OK-GRADY OK- 251 PM CDT WED MAY 11 2011 ...SIGNIFICANT WEATHER ADVISORY... THIS SIGNIFICANT WEATHER ADVISORY IS FOR CADDO AND GRADY COUNTIES. AT 250 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER LAVERTY TO LAKE CHICKASHA...MOVING NORTHEAST AT 45 MPH...TOWARD CHICKASHA AND POCASSET. HAZARDS INCLUDE... WIND GUSTS TO 50 MPH... MINOR FLOODING IN AREAS OF POOR DRAINAGE... LAT...LON 3534 9794 3497 9772 3487 9810 3512 9829 BURKE
Local storm report, May 11, 2:56 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
256 PM CDT WED MAY 11 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0240 PM TSTM WND GST 4 ENE ARDMORE 34.20N 97.06W
05/11/2011 M58 MPH CARTER OK MESONET
&&
FMSpecial weather statement, May 11, 3:04 PM CDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
304 PM CDT WED MAY 11 2011
OKZ018-019-024-025-027>029-112100-
LOGAN OK-KINGFISHER OK-CANADIAN OK-OKLAHOMA OK-CLEVELAND OK-GRADY OK-
MCCLAIN OK-
304 PM CDT WED MAY 11 2011
...SIGNIFICANT WEATHER ADVISORY...
THIS SIGNIFICANT WEATHER ADVISORY IS FOR CANADIAN...CLEVELAND...
GRADY...KINGFISHER...LOGAN...MCCLAIN AND OKLAHOMA COUNTIES.
...HEAVY RAIN INCREASING ACROSS OKLAHOMA CITY METRO 3 TO 5 PM CDT...
AT 301 PM CDT...A LINE OF THUNDERSTORMS WAS LOCATED FROM YUKON TO
BRIDGE CREEK TO 12 MILES WEST OF PURCELL. MOVEMENT OF INDIVIDUAL
STORMS WAS NORTHEAST AT 45 MPH. THE LINE OF STORMS...HOWEVER...WILL
MOVE SLOWLY EAST...RESULTING IN A PROLONGED PERIOD OF HEAVY RAIN.
HAZARDS INCLUDE...
POOR VISIBILITY...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
HAIL UP TO ONE-HALF INCH...
WIND GUSTS TO 45 MPH...
LAT...LON 3602 9735 3599 9735 3601 9732 3593 9715
3517 9715 3486 9767 3497 9787 3555 9800
3597 9790 3617 9768
BURKELocal storm report, May 11, 3:09 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
309 PM CDT WED MAY 11 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 PM TSTM WND GST 4 NNE SULPHUR 34.56N 96.95W
05/11/2011 M64 MPH MURRAY OK MESONET
&&
FMLocal storm report, May 11, 3:12 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
312 PM CDT WED MAY 11 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0252 PM TSTM WND DMG 1 E DAVIS 34.50N 97.10W
05/11/2011 MURRAY OK AMATEUR RADIO
ROOF TAKEN OFF A LARGE METAL BUILDING WITH OVERHEAD DOORS
ON THE EAST AND WEST SIDES. NO INJURIES REPORTED.
&&
FMLocal storm report, May 11, 3:24 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
324 PM CDT WED MAY 11 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0310 PM TSTM WND GST 8 E NEWKIRK 36.88N 96.91W
05/11/2011 M62 MPH KAY OK MESONET
&&
FMThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 10, 9:23 PM CDT | Special Weather Statement | OUN | Bryan, Carter, Love, Marshall | 37 min |
| May 10, 9:49 PM CDT | Special Weather Statement | OUN | Bryan, Johnston, Marshall | 26 min |
| May 10, 10:14 PM CDT | Special Weather Statement | OUN | Atoka, Bryan, Coal, Johnston, Marshall | 31 min |
| May 10, 10:46 PM CDT | Special Weather Statement | OUN | Bryan | 29 min |
| May 10, 11:14 PM CDT | Special Weather Statement | OUN | Atoka | 31 min |
| May 11, 5:51 AM CDT | Special Weather Statement | OUN | Beckham | 24 min |
| May 11, 6:04 AM CDT | Severe Thunderstorm Warning | OUN | Beckham, Roger Mills | 22 min |
| May 11, 6:40 AM CDT | Special Weather Statement | OUN | Beckham | 35 min |
| May 11, 7:13 AM CDT | Special Weather Statement | OUN | Beckham, Roger Mills | 32 min |
| May 11, 7:38 AM CDT | Special Weather Statement | OUN | Beckham, Greer | 22 min |
| May 11, 7:47 AM CDT | Special Weather Statement | OUN | Roger Mills | 13 min |
| May 11, 8:01 AM CDT | Special Weather Statement | OUN | Beckham, Custer, Dewey, Greer, Harmon, Jackson and 3 more | 44 min |
| May 11, 8:19 AM CDT | Special Weather Statement | OUN | Ellis, Woodward | 41 min |
| May 11, 8:44 AM CDT | Special Weather Statement | OUN | Custer, Jackson, Kiowa, Washita | 46 min |
| May 11, 9:09 AM CDT | Special Weather Statement | OUN | Woods | 36 min |
| May 11, 9:29 AM CDT | Special Weather Statement | OUN | Caddo, Kiowa, Washita | 46 min |
| May 11, 9:41 AM CDT | Special Weather Statement | OUN | Alfalfa, Woods | 34 min |
| May 11, 10:09 AM CDT | Special Weather Statement | OUN | Grant | 21 min |
| May 11, 10:13 AM CDT | Special Weather Statement | OUN | Comanche, Grady, Stephens | 47 min |
| May 11, 10:59 AM CDT | Special Weather Statement | OUN | Caddo, Canadian | 46 min |
| May 11, 11:40 AM CDT | Special Weather Statement | OUN | Blaine, Caddo, Canadian, Kingfisher | 35 min |
| May 11, 11:43 AM CDT | Special Weather Statement | OUN | Grady | 47 min |
| May 11, 12:17 PM CDT | Special Weather Statement | OUN | Blaine, Canadian, Garfield, Kingfisher | 43 min |
| May 11, 12:33 PM CDT | Severe Thunderstorm Warning | OUN | Canadian, Cleveland, Grady, Kingfisher, Logan, McClain and 1 more | 57 min |
| May 11, 12:37 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Garvin, Grady, McClain | 31 min |
| May 11, 12:59 PM CDT | Severe Thunderstorm Warning | OUN | Cotton, Jefferson | 46 min |
| May 11, 1:20 PM CDT | Areal Flood Advisory | OUN | Canadian, Grady, Kingfisher | 4 hr |
| May 11, 1:26 PM CDT | Special Weather Statement | OUN | Caddo, Comanche, Cotton, Jackson, Tillman | 34 min |
| May 11, 1:33 PM CDT | Special Weather Statement | OUN | Canadian, Kingfisher, Logan, Noble | 42 min |
| May 11, 1:45 PM CDT | Special Weather Statement | OUN | Carter, Jefferson, Stephens | 15 min |
| May 11, 1:59 PM CDT | Severe Thunderstorm Warning | OUN | Carter, Jefferson, Love, Stephens | 46 min |
| May 11, 2:00 PM CDT | Severe Thunderstorm Warning | OUN | Kay, Noble | 75 min |
| May 11, 2:08 PM CDT | Special Weather Statement | OUN | Noble | 37 min |
| May 11, 2:10 PM CDT | Special Weather Statement | OUN | Comanche | 35 min |
| May 11, 2:14 PM CDT | Special Weather Statement | OUN | Love, Marshall | 31 min |
| May 11, 2:27 PM CDT | Special Weather Statement | OUN | Carter, Garvin, Murray | 33 min |
| May 11, 2:29 PM CDT | Areal Flood Advisory | OUN | Caddo, Comanche, Grady | 3 hr |
| May 11, 2:51 PM CDT | Special Weather Statement | OUN | Grady | 24 min |
| May 11, 2:53 PM CDT | Severe Thunderstorm Warning | OUN | Bryan, Carter, Johnston, Love, Marshall | 52 min |
| May 11, 3:00 PM CDT | Severe Thunderstorm Warning | OUN | Garvin, Johnston, McClain, Murray, Pontotoc, Pottawatomie | 60 min |
| May 11, 3:04 PM CDT | Special Weather Statement | OUN | Canadian, Cleveland, Logan, McClain, Oklahoma | 56 min |
| May 11, 3:14 PM CDT | Severe Thunderstorm Warning | OUN | Kay | 31 min |
| May 11, 3:21 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Coal, Garvin, Hughes, McClain, Pontotoc and 2 more | 54 min |
| May 11, 3:30 PM CDT | Areal Flood Advisory | OUN | Cleveland, McClain, Oklahoma | 3 hr |
| May 11, 3:37 PM CDT | Severe Thunderstorm Warning | OUN | Atoka, Bryan, Coal, Hughes, Johnston, Pontotoc | 53 min |
| May 11, 4:15 PM CDT | Special Weather Statement | OUN | Comanche | 45 min |
| May 11, 4:17 PM CDT | Special Weather Statement | OUN | Hughes | 13 min |
| May 11, 4:20 PM CDT | Severe Thunderstorm Warning | OUN | Hughes | 25 min |
| May 11, 4:29 PM CDT | Severe Thunderstorm Warning | OUN | Atoka | 31 min |
| May 11, 4:35 PM CDT | Special Weather Statement | OUN | Noble | 25 min |
| May 11, 5:19 PM CDT | Special Weather Statement | OUN | Noble | 26 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.